# SDR SCNA01361

- Difficulty date: October 18, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Aircraft time: 49,372 hours, 28,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON SEAT TRACK AT BS 344 TO 460 RBL 24.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED SEAT TRACK IAW B727 SRM 513002.  FABRICATED NEW SEAT TRACK PER SAMPLE AND INSTALLED IAW B727 SRM 513002.
